# SDR REXA2012041700529

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 21,513 hours, 18,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON FWD WALL IN ENTRANCE WAY IS CRACKED AND BROKEN.  REMOVED AND REPLACED LIGHT ASSY EMERGENCY EXIT E REF 33-10-00.
